MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES

DEPUY IRELAND 9616671 ADV+ BROACH HANDLE; EXTREMITY INSTRUMENTS : HANDLES
Catalog Number 212801850
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that humeral broach handle was not locking making difficult to remove broach in humerus.Surgeon had to find an additional instrument to assist him in removing broach.Product is being returned for repair/replace.Surgical delay: 3-4 mins.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: (b)(4).The device associated with this report was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ADV+ BROACH HANDLE
Common Device Name
EXTREMITY INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7553513
Report Number1818910-2018-60853
Device Sequence Number16473294
Product Code LXH
UDI-Device Identifier10603295088158
UDI-Public10603295088158
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801850
Device Lot NumberNW117970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR